CaltechAUTHORS
  A Caltech Library Service

Extremal Properties of Complex Networks

Barmpoutis, Dionysios and Murray, Richard M. (2011) Extremal Properties of Complex Networks. . (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20190410-120609095

[img] PDF - Submitted Version
See Usage Policy.

430Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190410-120609095

Abstract

We describe the structure of connected graphs with the minimum and maximum average distance, radius, diameter, betweenness centrality, efficiency and resistance distance, given their order and size. We find tight bounds on these graph qualities for any arbitrary number of nodes and edges and analytically derive the form and properties of such networks.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1104.5532arXivDiscussion Paper
ORCID:
AuthorORCID
Murray, Richard M.0000-0002-5785-7481
Record Number:CaltechAUTHORS:20190410-120609095
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190410-120609095
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:94626
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:11 Apr 2019 17:59
Last Modified:11 Apr 2019 17:59

Repository Staff Only: item control page